Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications

Tom 161 / 2004

José María Martell Studia Mathematica 161(2004), 113-145 MSC: 42B25, 42B20, 47G10, 47A60, 47F05. DOI: 10.4064/sm161-2-2

Streszczenie

In the context of the spaces of homogeneous type, given a family of operators that look like approximations of the identity, new sharp maximal functions are considered. We prove a good-$\lambda$ inequality for Muckenhoupt weights, which leads to an analog of the Fefferman–Stein estimate for the classical sharp maximal function. As a consequence, we establish weighted norm estimates for certain singular integrals, defined on irregular domains, with Hörmander conditions replaced by some estimates which do not involve the regularity of the kernel. We apply these results to prove the boundedness of holomorphic functional calculi on Lebesgue spaces with Muckenhoupt weights. In particular, some applications are given to second order elliptic operators with different boundary conditions.

Autorzy

  • José María MartellDepartamento de Matemáticas, C-XV
    Universidad Autónoma de Madrid
    28049 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek